BibTeX records: Liliana Garrido L.

download as .bib file

@article{DBLP:journals/cssc/LC12,
  author    = {Liliana Garrido L. and
               Edilberto Cepeda},
  title     = {Mixture of Distributions in the Biparametric Exponential Family: {A}
               Bayesian Approach},
  journal   = {Communications in Statistics - Simulation and Computation},
  volume    = {41},
  number    = {3},
  pages     = {355--375},
  year      = {2012},
  url       = {https://doi.org/10.1080/03610918.2011.592245},
  doi       = {10.1080/03610918.2011.592245},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cssc/LC12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier